Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having a blood clot on calf. Experiencing lightheadedness and tingling in leg. What could this be?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Hi. I have a bruise like XXXXXXX on the outside of my right calf. It is not a bruise. Theres a hard spot in the middle of it, it hurts to the touch, hurts when I move around, etc. Ive had it for about a week now. Went to the doctor, they said it was a possible blood clot.. sent me to hospital for ultrasound, but found nothing. It isnt improving and now I'm experiencing some lightheadedness and tingling in that leg. What could this be? Should I go to the ER??
Posted Tue, 20 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 2 hours later
Thanks for your query.

As your ultrasound report is clear, chances of blood clot in your leg is less likely.
It could be haematoma(collection of blood) which might get organised and fibrosed(feels like hard spot). Tingling in that leg could be due to pressure of fibrosis to the surrounding nerve fibres.

As your symptoms are not improving and you had developed tingling in your leg, You need medical attention.
I suggest you to consult an orthopaedician who after examination may order for MRI scan to diagnose the condition.

Hope this helps you. Please do write back if you have any additional concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor